A 21-year-old female asked:
Why is my amoxicillin make me vomit ?
1 doctor answer • 5 doctors weighed in
Emergency Medicine 18 years experience
Sensitive : You may be sensitive to the medication. It should always be taken with food. If it continues consult your doctor and have the prescription changed or add an anti-emetic
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated May 30, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.